SciELO - Scientific Electronic Library Online

 
vol.21 número1Elección de acceso vascular en un paciente tetrapléjico en hemodiálisis: un obstáculo a superar índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Enfermería Nefrológica

versão On-line ISSN 2255-3517versão impressa ISSN 2254-2884

Resumo

GARCIA MARTINEZ, Mirian; MERINO GARCIA, Miguel  e  LABRADOR PEREZ, Alicia. Thrombotic patient with heparin-induced thrombocytopenia in hemodialysis: addressing circuit anticoagulation. Enferm Nefrol [online]. 2018, vol.21, n.1, pp.86-91. ISSN 2255-3517.  http://dx.doi.org/10.4321/s2254-28842018000100011.

Renal replacement therapy for hemodialysis is an extrarenal blood clearance technique, which requires protecting the patient’s extracorporeal circuit. Currently heparin is the gold-standard intravenous anticoagulant to avoid this type of intradialytic complications, being necessary the individualization of the doses per patient.

Heparin-induced thrombotic thrombocytopenia is one of the possible side effects produced by the administration of heparin.

Bivalirudin is a direct and specific inhibitor of thrombin, useful in different procedures, being used in patients with problems with heparin and with terminal chronic renal failure requiring continuous dialysis therapies.

Clinical Report:

Patient with 46 years old, with multiple personal history. At the beginning of his process, he debuted with a Fournier’ gangrene secondary to ischemia of the lower extremities, for which he required anticoagulant treatment. To date, he has not had known drug allergies. Subsequently, progressive low platelet count with type II heparin-induced thrombocytopenia was diagnosed and low molecular weight heparin and sodium heparin were restricted. Anticoagulation with Sintrom and Bivalirudin was indicated in cases with high risk of bleeding.

Conclusions:

Hemodialysis patients in our hospital have heparin as their usual anticoagulation regimen.

In this case, the early diagnosis of heparin-induced thrombotic thrombocytopenia was crucial to avoid major damage, with the nursing team being the cornerstone in the treatment in the hemodialysis unit.

Palavras-chave : thrombocytopenia/chemically induced; heparin/adverse effects; bivalirudin; hemodialysis; thrombosis.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )